Dermatology Expert Forum
my testicles itch
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

my testicles itch

about 3 years ago i had unprotected sex with this girl ,3 days later my testicles started itching i went to a doctor who did not see any blisters,bumps or sores and prescribed elocon which worked for about 3 weeks. the symptons came back so i went to other doctors to see what else it could be. i ended up going to a dermatologist, 2 doctors at clinics and i even went one time to the emergency room at a hospital. they told me there was nothing visible wrong with my testicles and one of them gave me elocon again which i used for about 3 weeks straight. my testicles stopped itching for two years till last november when it started itching again. let me say that i have never had any penile discharge, burning or pain when urinating, no aches or pains around my genitals, no flue like symptons or swollen glands. i started using elocon again but this time it has not done anything i have used it since november and now i have stretch marks around my legs because of the overdose. i dont know what this could be and all the doctors that i went to told me that there was nothing wrong with it but i have read somewhere that sometimes people who have herpes only suffer itching. i dont know who to go to or what is it i have , could you please give me some advise.. thank you .. by the way the other doctors prescribed motrisol that did not work and the dermatologist gave me some kinda soap which did not help. besides the stretchmarks i do not have anything new that i have seen on my penis or around my groin area. before is use to itch all around my testicles not it only itches on the sides. i have not had unprotetected sex since
Related Discussions
242489_tn?1210500813
Itching can come from irritation or anxiety.  Like redness of the penis, itching rarely has any serious significance, and of course the more you think about how something itches, the more it itches.  I would stay away from any more steroid use, unless you get some other rash, in which case you should show it to a dermatologist.  Meantime, use an OTC anti-itch product like Sarna or Benadryl or just plain lubrication as needed.  If you haven;t been evaluated for STD's, then perhaps you should be examined ands tested, just for your own peace of mind.  But if the tests are negative, then you should just relax and get on with it.  Itching alone doesn't suggest STD's, only fear of them.

Best.

Dr. Rockoff
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank